MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETLW1613C124E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Ischemia (1942); Numbness (2415); Obstruction/Occlusion (2422); Limb Pain (4836)
Date of Event 03/22/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Film evaluation summary: the reported stent graft thrombus occlusion and limb ischemia could not be assessed based on the limited pre-implant report received; therefore, the cause of the events could not be determined.Post-implant cts were not available for assessment of the stent graft in vivo configuration and lack of complete pre-implant cts did not allow for a thorough assessment of the pre-implant anatomy.The pre-existing vessel thrombus and external iliac tortuosity may have been contributory factors, but this could not be confirmed.The occlusion may also have been caused by a patient condition: poor distal runoff, an unknown coagulopathy that is now presenting, or a previous history of pad.Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: e sbf2514c103e, serial/lot #: (b)(6), ubd: 19-sep-2025, udi#: (b)(4).; product id: etlw1613c124e, serial/lot #: (b)(6), ubd: 20-sep-2025, udi#: (b)(4).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
An endurant iis stent graft system was implanted during the endovascular treatment of an abdominal aortic aneurysm.The proximal neck measured 56mm in length and was narrow, with a posterior thrombus in the seal zone.Patent celiac, sma, and 4mm ima were noted, while the iliac arteries were tortuous.It was reported one month post the index procedure, the patient presented emergently with severe leg pain numbness and weakness.No pulses were felt on examination.Ct scan revealed thrombus and compression within the left endurant ii stent graft limb (b)(6) extending from the flow divider to the left iliac limb.No thrombus or occlusion was seen at the flow divider in the main body and only in the left limb.Thrombus was identified in the common femoral, profunda femoris, and sfa, with no contrast seen all the way down the leg, resulting in ischemia.Moderate stenosis of the left iliac stent.Intervention was performed where a thrombectomy, and a 4 compartment fasciotomy was performed.During the intervention compression on the right side was seen.Ballooning was completed throughout the whole graft to resolve compression seen on the right side.Final aortogram showed no gross filling defects were observed and both limbs filled relatively well.Both iliac arteries were free from stenosis and the patient was transferred to the recovery area in good condition.Per the physician the cause of the left lower extremity thrombus /occlusion is undetermined.No additional clinical sequelae were re ported, and the patient is fine.
 
Additional Manufacturer Narrative
Correction to h6; code e0506 was submitted in error on previous report and has been removed from this complaint.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENDURANT II ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key19490225
Report Number9612164-2024-02711
Device Sequence Number15245059
Product Code MIH
UDI-Device Identifier00643169467590
UDI-Public00643169467590
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/20/2025
Device Model NumberETLW1613C124E
Device Catalogue NumberETLW1613C124E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/13/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2024
Supplement Date Received by Manufacturer05/20/2024
Initial Report FDA Received Date06/07/2024
Supplement Report FDA Received Date06/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale